The distribution of norms of primitive hyperbolic classes of the modular group and asymptotic formulas for the eigenvalues
Doklady Akademii Nauk, Tome 242 (1978) no. 1, pp. 40-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_1_a8,
author = {N. V. Kuznetsov},
title = {The distribution of norms of primitive hyperbolic classes of the modular group and asymptotic formulas for the eigenvalues},
journal = {Doklady Akademii Nauk},
pages = {40--43},
year = {1978},
volume = {242},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_1_a8/}
}
TY - JOUR AU - N. V. Kuznetsov TI - The distribution of norms of primitive hyperbolic classes of the modular group and asymptotic formulas for the eigenvalues JO - Doklady Akademii Nauk PY - 1978 SP - 40 EP - 43 VL - 242 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1978_242_1_a8/ LA - ru ID - DAN_1978_242_1_a8 ER -
N. V. Kuznetsov. The distribution of norms of primitive hyperbolic classes of the modular group and asymptotic formulas for the eigenvalues. Doklady Akademii Nauk, Tome 242 (1978) no. 1, pp. 40-43. http://geodesic.mathdoc.fr/item/DAN_1978_242_1_a8/